Receding horizon control for the stabilization of the wave equation

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

AZMI, Behzad, Karl KUNISCH, 2018. Receding horizon control for the stabilization of the wave equation. In: Discrete and Continuous Dynamical Systems. Series A (DCDS-A). American Institute of Mathematical Sciences (AIMS). 38(2), pp. 449-484. ISSN 1078-0947. eISSN 1553-5231. Available under: doi: 10.3934/dcds.2018021

@article{Azmi2018Reced-56313, title={Receding horizon control for the stabilization of the wave equation}, year={2018}, doi={10.3934/dcds.2018021}, number={2}, volume={38}, issn={1078-0947}, journal={Discrete and Continuous Dynamical Systems. Series A (DCDS-A)}, pages={449--484}, author={Azmi, Behzad and Kunisch, Karl} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/56313"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-01-24T13:09:33Z</dcterms:available> <dc:contributor>Azmi, Behzad</dc:contributor> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-01-24T13:09:33Z</dc:date> <dc:rights>terms-of-use</dc:rights> <dcterms:title>Receding horizon control for the stabilization of the wave equation</dcterms:title> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/56313"/> <dc:contributor>Kunisch, Karl</dc:contributor> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Kunisch, Karl</dc:creator> <dcterms:abstract xml:lang="eng">Stabilization of the wave equation by the receding horizon framework is investigated. Distributed control, Dirichlet boundary control, and Neumann boundary control are considered. Moreover for each of these control actions, the well-posedness of the control system and the exponential stability of Receding Horizon Control (RHC) with respect to a proper functional analytic setting are investigated. Observability conditions are necessary to show the suboptimality and exponential stability of RHC. Numerical experiments are given to illustrate the theoretical results.</dcterms:abstract> <dcterms:issued>2018</dcterms:issued> <dc:creator>Azmi, Behzad</dc:creator> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account